# SDR QXEA0002943

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 41,408 hours, 52,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Seats 1 - 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - THE SEAT PATH EVACUATION LIGHTS ON SEATS 1 - 4 WERE FOUND INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
